On the representation dimension of Artin algebras

Ringel CM (2012)
Bulletin of the Institute of Mathematics. Academia Sinica. New Series 7(1): 33-70.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2012
Zeitschriftentitel
Bulletin of the Institute of Mathematics. Academia Sinica. New Series
Band
7
Ausgabe
1
Seite(n)
33-70
ISSN
2304-7909
eISSN
2304-7895
Page URI
https://pub.uni-bielefeld.de/record/2940859

Zitieren

Ringel CM. On the representation dimension of Artin algebras. Bulletin of the Institute of Mathematics. Academia Sinica. New Series. 2012;7(1):33-70.
Ringel, C. M. (2012). On the representation dimension of Artin algebras. Bulletin of the Institute of Mathematics. Academia Sinica. New Series, 7(1), 33-70.
Ringel, C. M. (2012). On the representation dimension of Artin algebras. Bulletin of the Institute of Mathematics. Academia Sinica. New Series 7, 33-70.
Ringel, C.M., 2012. On the representation dimension of Artin algebras. Bulletin of the Institute of Mathematics. Academia Sinica. New Series, 7(1), p 33-70.
C.M. Ringel, “On the representation dimension of Artin algebras”, Bulletin of the Institute of Mathematics. Academia Sinica. New Series, vol. 7, 2012, pp. 33-70.
Ringel, C.M.: On the representation dimension of Artin algebras. Bulletin of the Institute of Mathematics. Academia Sinica. New Series. 7, 33-70 (2012).
Ringel, Claus Michael. “On the representation dimension of Artin algebras”. Bulletin of the Institute of Mathematics. Academia Sinica. New Series 7.1 (2012): 33-70.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar